# SDR UHLA2013042400133

- Difficulty date: April 24, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 24,758 hours, 15,300 cycles
- System (JASC): 3140 · Central Computers
- Part: Processor
- Condition: Faulty
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT AT FL270, AUTO PILOTS AND AUTO THROTTLE SIMULTANEOUSLY DISCONNECTED.  EICAS MESSAGE AVNX MAU 1A FAIL APPEARED.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NIC PROC 1.
